Previous |  Up |  Next


Title: Homeomorphisms of 2-dimensional continua (English)
Author: Anderson, R. D.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the symposium held in Prague in September 1961
Issue: 1961
Pages: 55-58
Category: math
MSC: 54.55
idZBL: Zbl 0116.14602
idMR: MR0166765
Date available: 2009-02-12T08:26:23Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_01-1961-1_13.pdf 413.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo